Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Trying to conceive. Have PCOS. On HCG and clomid. Partner has low sperm count. Spotting. Medication side effects?

My husband and I are trying to conceive. I have PCOS and am on my 3rd round of clomid 50 mg and HCG shot. Sadly, we found out this month that my husband also has low sperm count. So my OB decided to changed the start date of my clomid to day 3. I am now on CD 5. I have been a little more uncomfortable as far as "achy" ovaries. Today we had intercourse and it actually was uncomfortable for me. I thought it was odd as that has never happened to me before, but just now I noticed I am spotting again bright red. Should I be concerned enough to bother my OB tomorrow or is that a common side affect?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Achy ovary is possible with clomid as its mechanism of action is to induce multiple eggs at a time.
But spotting is not due to clomid,it might be ovulation spotting only.

If it was just a spotting and no bleeding or pain right now you need not bother your OB.
But if it is unbearable pain,or frank bleed then you need to show up your OB immediately.

Regarding low sperm count of your husband you can consult your OB for the medication to improve the sperm count.

Don't worry, all the best.
Take care.

Dr, Rishma Lakhani
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor